Exponential dichotomies, the shadowing lemma and homo clinic orbits in Banach spaces

  • Daniel B. Henry Instituto de Matematica e Estatfstica; Universidade de Sao Paulo

Resumo

We prove infinite-dimensional versions of the
shadowing lenuna and Smale's theorem ( for a transverse homoclinic orbit) of a C1 map, not a diffeomorphism, using the
notion of an exponential dichotomy.

Downloads

Não há dados estatísticos.
Como Citar
Henry, D. (1). Exponential dichotomies, the shadowing lemma and homo clinic orbits in Banach spaces. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 1(4), 381-401. Recuperado de https://www.revistas.usp.br/resenhasimeusp/article/view/74667
Seção
Contents